# SDR 2005FA0000556

- Difficulty date: March 22, 2005
- Submitted: March 22, 2005
- Operation: General aviation
- Aircraft: N708ER
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844067
- Aircraft time: 2,327 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,325 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475009
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,327 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION, A SMALL CRACK WAS FOUND IN THE RT NOSE RIB P/N-62021-005 AND -004.  A MORE THOROUGH INSPECTION REVEALED THAT AN ADDITIONAL CRACK, MUCH LARGER (ABOUT 4 IN LONG), WAS FOUND ON THE RIB P/N-78475-009 AND -008.  THESE RIBS ARE INCLUDED IN THE MOUNTING ASSY FOR THE P/N-95643-007 AND -006 AND BRACKET (MAIN GEAR TRUSS). THE OPERATOR OF THIS AIRCRAFT HAD SIMILAR CRACKS, ON BOTH LT AND RT WINGS. THE FLEET IS GROUNDED AND THE AFFECTED PARTS ARE BEING REPLACED.
